# SDR ASAA2020011331834

- Difficulty date: January 9, 2020
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 46,818 hours, 14,032 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 44,630 hours, 13,527 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FUEL TANK NR 1 INDICATED 1500 LBS LESS FUEL THAN FUEL TANK NR 2. WHILE RUNNING THE FUEL IMBALANCE AND ENGINE FUEL LEAK CHECKLISTS, THE FUEL TANK NR 1 INDICATOR SUDDENLY WENT BACK UP 1500 LBS TO ITS ORIGINAL VALUE. SUSPECT A FUEL GAUGE OR SENSOR ERROR. GROUNDED - YES. BITE CHECKED FQIS REF FIM 28-41 TASK 801. 2 EA FLIGHT FLTS 28-41205 TANK 2, 28-41105 TANK 1.  ACCOMPLISHED OPERATIONAL TEST OF THE FUEL QUANTITY INDICATION SYSTEM IAW AMM 28-41-00-710-801. GROUND TEST PASS. ACCOMPLISHED RESISTANCE AND CAPACITANCE CHECK OF THE NR 1 MAIN TANK IAW AMM 28-41-21-710-801. VALUES OF NR 1 MAIN WITHIN LIMITS. ACCOMP RESISTANCE & CAPACITANCE CHECK OF NR 2 MAIN TANK REF AMM 28-41-21-710-801. ALL VALUES ARE WITHIN LIMITS. REMOVED & REPLACED FQIS PROCESSOR UNIT, PRECAUTIONARY, REF AMM 28-41-81-400-801. ACCOMP FQIS OPERATIONAL TEST REF AMM 28-41-00-710-801. OPS CK GOOD.
